# SDR UIEA2021101902253

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: 101651303
- Part serial: PA2926
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING NOTIFIED MX THAT SLIDE PACK FELL OUT OF DOOR UPON OPENING L4 DOOR( REMOVED AND REPLACED L4 DOOR SLIDE PACK IAW AM 25-66-01, OPERATIONAL CHECK GOOD )
